# SDR ASAA2017052520874

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 52,134 hours, 20,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND L1 DOOR EXTERIOR LIGHT & OVERHEAD SIGN INOPERATIVE. ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
